Table of Contents Author Guidelines Submit a Manuscript
Journal of Engineering
Volume 2015 (2015), Article ID 452592, 7 pages
http://dx.doi.org/10.1155/2015/452592
Research Article

Flow over Exponentially Stretching Sheet through Porous Medium with Heat Source/Sink

1Department of Mathematics, KES, Bhubaneswar 751002, India
2Department of Mathematics, I.T.E.R., Siksha ‘O’ Anusandhan University, Bhubaneswar, Odisha 751030, India
3Department of Mathematics, Ravenshaw University, Bhubaneswar 753002, India

Received 2 September 2015; Accepted 4 November 2015

Academic Editor: Oronzio Manca

Copyright © 2015 I. Swain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. Swain, S. R. Mishra, and H. B. Pattanayak, “Flow over Exponentially Stretching Sheet through Porous Medium with Heat Source/Sink,” Journal of Engineering, vol. 2015, Article ID 452592, 7 pages, 2015. doi:10.1155/2015/452592